# SDR DALA1212860617

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 80,241 hours, 39,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT PATH LIGHTS AT ROWS 3, 4, 5, 6 INOPERATIVE.  REPAIRED WIRE PER BOEING SPWM CHAPTER 20, OPERATION NORMAL. (2012-D0230)
